Would like to learn more about the emotional and mental changes that anyone has may experience after the starting of chemo treatment. I'm doing this research to help my son that has been under treatment for 15 years.
You are here
Anyone with these symptoms? Behavioural changes with gleevec?
Have been on Glieevev for 1 year and half.Have become deeply depressed (as it also put me into early menopause),as well as having changed my former bubbly personality into a somewhat depressed negative loner.Also because of fatigue,depression worsens.Try to stay grateful but not always easy.Thats my experience so far.Thanks
And nothing else with it? Even supplements?
If just imatinib / Gleevec then as you probably have read, depression is a known but unusual side effect. From the small bits of scientific information available on this topic, it appears that it may be dose related. There are a few cases where patients have reported improved wellbeing with respect to depression after a reduction in dose.
Of course it can be a multi-faceted issue, with imatinib being maybe just one part of the overall puzzle. Though diagnose-able, identifying the underlying cause can be really hard.